email   Email Us: info@lupinepublishers.com phone   Call Us: +1 (914) 407-6109   57 West 57th Street, 3rd floor, New York - NY 10019, USA

Current Trends on Biostatistics & Biometrics

Short communication

A Simple Mathematical Model for a New Type of Cancer Cells

Volume 1 - Issue 2

E Ahmed*

  • Author Information Open or Close
    • Department of Mathematics, Faculty of Science, Egypt

    *Corresponding author: E Ahmed, Department of Mathematics, Faculty of Science, Egypt

Received: November 08, 2018;   Published: November 15, 2018

Full Text PDF

To view the Full Article   Peer-reviewed Article PDF

Summary

Recently new type of cancer cells has been observed. It is called Hybrid cells. A simple mathematical model is proposed to describe them. It implies that they will be near the tumor surface or circulating. Some comments about the possibility of their reaching brain are given.

Abstract| Introduction| Conclusion| References|

Close

Online Submission System

Drag and drop files here

or

Browse Files
( For multiple files submission, zip them in a single file to submit. For file zipping software Download )